Alert archive / Arizona / Wind Advisories in 2017

Wind Advisory 27, NWS Flagstaff, AZ

June 9, 20174 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Jun 9, 2017, 2:36 PM MST for 4 counties in Arizona. It took effect at Jun 11, 2017, 12:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2017, 2:36 PM MST (21:36 UTC)
In effect from
Jun 11, 2017, 12:00 PM MST
Expired
Jun 11, 2017, 7:00 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2017-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2017-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2773 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS75 KFGZ 092136
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
236 PM MST Fri Jun 9 2017

AZZ004>007-009>016-039-040-101200-
/O.NEW.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
236 PM MST Fri Jun 9 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from noon to 7 PM MST Sunday. 

* TIMING...Noon to 7 PM MST Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph. 

* IMPACTS...Hazardous travel conditions on area roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
6 follow-up statements
258 
WWUS75 KFGZ 101023
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
323 AM MST Sat Jun 10 2017

AZZ004-006-007-110100-
/O.NEW.KFGZ.WI.Y.0028.170610T1800Z-170611T0200Z/
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, and Valle
323 AM MST Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from 11 AM this morning to 7 PM MST
this evening. 

* TIMING...This afternoon and Sunday afternoon.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Hazardous travel conditions on area roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-009>016-039-040-110100-
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Marble and Glen Canyons-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Page, Lees Ferry, Keams Canyon, Kaibito, 
Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
323 AM MST Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

* TIMING...Noon to 7 PM MST Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Hazardous travel conditions on area roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
629 
WWUS75 KFGZ 102136
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
236 PM MST Sat Jun 10 2017

AZZ008-017-110545-
/O.EXA.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Yavapai County Mountains-White Mountains-
Including the cities of Prescott, Seligman, Ash Fork, Show Low, 
Greer, and Pinetop
236 PM MST Sat Jun 10 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from noon to 7 PM MST Sunday. 

* TIMING...Noon to 7 PM MST Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 45 mph.

* IMPACTS...Hazardous travel conditions on area roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ004-006-007-110545-
/O.CON.KFGZ.WI.Y.0028.000000T0000Z-170611T0200Z/
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, and Valle
236 PM MST Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

* TIMING...This afternoon and Sunday afternoon.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Hazardous travel conditions on area roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-009>016-039-040-110545-
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Marble and Glen Canyons-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Page, Lees Ferry, Keams Canyon, Kaibito, 
Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
236 PM MST Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

* TIMING...Noon to 7 PM MST Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Hazardous travel conditions on area roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
333 
WWUS75 KFGZ 110201
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
701 PM MST Sat Jun 10 2017

AZZ004-006-007-111015-
/O.EXP.KFGZ.WI.Y.0028.000000T0000Z-170611T0200Z/
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, and Valle
701 PM MST Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

* TIMING...Wind speeds will increase again by noon on Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Gusty winds will make travel in high profile vehicles
  difficult. strong winds may result in areas of blowing dust and
  reduced visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-008>017-039-040-111015-
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Marble and Glen Canyons-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Page, Lees Ferry, Prescott, Seligman, 
Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, 
Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, Winslow, 
Holbrook, Snowflake, St. Johns, Springerville, Flagstaff, 
Williams, Munds Park, Heber, Happy Jack, Forest Lakes, Show Low, 
Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi
701 PM MST Sat Jun 10 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

* TIMING...Noon to 7 PM MST on Sunday.

* WINDS...Southwest sustained 20 to 30 mph gusts 40 to 50 mph.

* IMPACTS...Gusty winds will make travel in high profile vehicles
  difficult. Strong winds may result in areas of blowing dust and
  reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
734 
WWUS75 KFGZ 111015
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
315 AM MST Sun Jun 11 2017

AZZ004>017-039-040-120200-
/O.CON.KFGZ.WI.Y.0027.170611T1900Z-170612T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi
315 AM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

* TIMING...Noon to 7 PM MST today.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 50 mph.

* IMPACTS...Gusty winds will make travel in high profile vehicles
  difficult. Strong winds may result in areas of blowing dust and
  reduced visibility, particularly east of Flagstaff to the New
  Mexico border.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
678 
WWUS75 KFGZ 112114
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
214 PM MST Sun Jun 11 2017

AZZ004>007-015-120300-
/O.NEW.KFGZ.WI.Y.0029.170612T1400Z-170612T2200Z/
/O.CON.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Flagstaff, 
Williams, and Munds Park
214 PM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from 7 AM to 3 PM MST Monday. 

* TIMING...Strong wind until 7 PM MST today, then again Monday
  from 7 AM to 3 PM MST. Winds will remain strong overnight
  tonight over the Highway 89 corridor from Doney Park to Sunset 
  Crater. 

* WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph through 7
  PM this evening, decreasing to 10 to 20 mph overnight for most
  areas. Wind increasing again after 7 AM MST Monday to 20 to 30 
  mph with gusts 40 to 50 mph. 

* IMPACTS...Gusty winds will make travel in high profile vehicles
  difficult. Strong winds may result in areas of blowing dust and
  reduced visibility, particularly north of Flagstaff along the
  Highway 89 corridor.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ009>014-016-017-039-040-120300-
/O.NEW.KFGZ.WI.Y.0029.170612T1400Z-170613T0100Z/
/O.CON.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, 
Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., 
Dilkon, and Kykotsmovi
214 PM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from 7 AM to 6 PM MST Monday. 

* TIMING...Strong winds until 7 PM MST today, then again Monday
  from 7 AM to 6 PM MST.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph until 7
  PM MST today. Winds decreasing to 10 to 20 mph overnight, then
  increasing again to 20 to 30 mph with gusts 40 to 50 mph after 
  7 AM MST Monday.

* IMPACTS...Gusty winds will make travel in high profile 
  vehicles difficult. Strong winds may result in areas of 
  blowing dust and reduced visibility, particularly east of 
  Flagstaff to the New Mexico border. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ008-120200-
/O.CON.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
Yavapai County Mountains-
Including the cities of Prescott, Seligman, and Ash Fork
214 PM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Until 7 PM MST today.

* WINDS...Southwest 15 to 25 mph with gusts to 40 mph.

* IMPACTS...Gusty winds will make travel in high profile vehicles
  difficult.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
741 
WWUS75 KFGZ 120205
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
705 PM MST Sun Jun 11 2017

AZZ004>007-015-120315-
/O.EXP.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
/O.CON.KFGZ.WI.Y.0029.170612T1400Z-170612T2200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Flagstaff, 
Williams, and Munds Park
705 PM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM MST MONDAY...
...WIND ADVISORY HAS EXPIRED FOR SUNDAY...

* TIMING...Strong wind from 7 AM to 3 PM MST. Winds will remain 
  strong overnight tonight over the Highway 89 corridor from Doney
  Park to Sunset Crater. 

* WINDS...Southwest decreasing to 10 to 20 mph overnight for most
  areas this evening. Wind increasing again after 7 AM MST Monday
  to 20 to 30 mph with gusts 40 to 50 mph. 

* IMPACTS...Gusty winds will make travel in high profile 
  vehicles difficult. Strong winds may result in areas of 
  blowing dust and reduced visibility, particularly north of 
  Flagstaff along the Highway 89 corridor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ009>014-016-017-039-040-120315-
/O.EXP.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
/O.CON.KFGZ.WI.Y.0029.170612T1400Z-170613T0100Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, 
Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., 
Dilkon, and Kykotsmovi
705 PM MST Sun Jun 11 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST MONDAY...
...WIND ADVISORY HAS EXPIRED FOR SUNDAY...

* TIMING...Strong winds again Monday from 7 AM to 6 PM MST. 

* WINDS...Southwest Winds decreasing to 10 to 20 mph overnight, 
  then increasing again to 20 to 30 mph with gusts 40 to 50 mph 
  after 7 AM MST Monday. 

* IMPACTS...Gusty winds will make travel in high profile 
  vehicles difficult. Strong winds may result in areas of 
  blowing dust and reduced visibility, particularly east of 
  Flagstaff to the New Mexico border. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ008-120315-
/O.EXP.KFGZ.WI.Y.0027.000000T0000Z-170612T0200Z/
Yavapai County Mountains-
Including the cities of Prescott, Seligman, and Ash Fork
705 PM MST Sun Jun 11 2017

...WIND ADVISORY HAS EXPIRED...

The winds have decreased across the mountains of Yavapai County. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 9, 9:35 AM MST, 5 hours 1 minute earlier.

Area forecast discussion, Jun 9, 9:35 AM MST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Flagstaff AZ
935 AM MST Fri Jun 9 2017

.SYNOPSIS...A low pressure system moving across the western United
States will produce a gradual cooling trend and increasing
southwest winds through Monday. Starting tuesday, a return to
warmer temperatures and lighter winds is expected.

&&

.UPDATE...
The short term forecast is in good shape with no updates planned.

&&

.PREV DISCUSSION /405 AM MST/... Low pressure currently developing
near the Pacific Northwest will eventually move inland and across
the Great Basin over the next several days. This will bring breezy
to strong southwest winds through Monday, along with a gradual
cooling trend. Winds may reach advisory thresholds this weekend,
especially by Sunday. The most noticeable cool down period will be
Monday into Tuesday morning. Light zonal flow and warming temps
are anticipated to develop by the middle of next week. Conditions
expected to remain dry throughout the 7-day forecast period.

&&

.AVIATION...For the 18Z package...VFR conditions will prevail across
northern Arizona over the next 24 hours. Smoke from area fires may
affect flight paths through the period.

From 18Z to 02Z Saturday...Surface winds SW at 15-25 kts with
gusts from 25-35 kts. The strongest winds will be from a KPRC-KFLG
line north and west. Winds will remain gusty overnight at
locations immediately to the northeast of high terrain features.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Increasing daytime wind speeds and low humidities
are the main issues for Friday and Saturday afternoon. Critical fire
weather criteria will be met across northwest Arizona Friday, and
may be met across a larger part of north central Arizona Saturday.

Sunday through Tuesday...Gusty winds will continue Sunday and Monday
as a cold front approaches. The cold front will bring cooler and
drier air to the northland by Tuesday morning, along with limited
mixing heights.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Fire Weather Watch from Saturday afternoon through Saturday
evening FOR AZZ104-106-107-115-116-139.

Red Flag Warning until 7 PM MST this evening FOR AZZ104-106>108-
115.

&&

PUBLIC...DL/KD
AVIATION...RR
FIRE WEATHER...Suk

For Northern Arizona weather information visit
weather.gov/flagstaff
Hazardous weather outlook, Jun 9, 4:25 AM MST, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Flagstaff AZ
425 AM MST Fri Jun 9 2017

AZZ004>018-037>040-100500-
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Northern Gila County-Yavapai County Valleys and Basins-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
425 AM MST Fri Jun 9 2017

This hazardous weather outlook is for Apache...Coconino...
Northern Gila...Navajo...and Yavapai Counties in Northern
Arizona.

.DAY ONE...Today and Tonight

Dry conditions and gusty southwest winds are expected today, and a
Red Flag Warning is in effect for much of Coconino and Yavapai
counties this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusty southwest winds will continue this weekend and into early
next week. Additional Red Flag Warnings and/or Wind Advisories
may be issued in the coming days.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:00 PM MSTRed Flag WarningFGZApache, Coconino, Navajo28 hr
Jun 9, 3:00 PM MSTRed Flag WarningFGZApache, Coconino, Navajo3 days

Nearby

Wind Advisories in Arizona, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.